# SDR WGFY2010FA0765011

- Difficulty date: June 2, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Filed by: PT Garuda Maintenance Facility Aero Asia, repair station WGFY076F
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940511
- Part serial: 000048
- Condition: Delaminated
- Location: Nr 2 Pylon
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((WGFY))  PYLON NR 2, SKIN PYLON NR 2 DELAMINATION (RT INNER SIDE ) BETWEEN NAC 201,4 TO NAC STA 286,00. PERFORM A REPEATED DVI OF THE SUBJECT REPAIRED AREAS AT EVERY "C" CHECK OR 18 MONTHS, WHICH EVER OCCURS FIRST.
